Klein-Gordon-Maxwell System with Partially Sublinear Nonlinearity

Lin Li, Shang-Jie Chen, Shu-Zhi Song


In this paper we shown that a class of sublinear Klein-Gordon-Maxwell system has infinitely many solutions by using a critical point theorem established by Liu and Wang and Moser iteration method.


Klein-Gordon-Maxwell system; Variational methods; Critical point theorem; Sublinear

Full Text:



A. Azzollini, L. Pisani and A. Pomponio, Improved estimates and a limit case for the electrostatic Klein-Gordon-Maxwell system, Proc. Roy. Soc. Edinburgh Sect. A 141(3) (2011), 449–463, doi:10.1017/S0308210509001814.

A. Azzollini and A. Pomponio, Ground state solutions for the nonlinear Klein-Gordon-Maxwell equations, Topol. Methods Nonlinear Anal. 35(1) (2010), 33 – 42.

T. Bartsch, Z.Q. Wang and M. Willem, The Dirichlet problem for superlinear elliptic equations, in: Stationary partial differential equations, Vol. II, Handb. Differ. Equ., pp. 1–55. Elsevier/North-Holland, Amsterdam (2005), doi:10.1016/S1874-5733(05)80009-9.

V. Benci and D. Fortunato, Solitary waves of the nonlinear Klein-Gordon equation coupled with the Maxwell equations, Rev. Math. Phys. 14(4) (2002), 409 – 420, doi:10.1142/S0129055X02001168.

A.M. Candela and A. Salvatore, Multiple solitary waves for non-homogeneous Klein-Gordon-Maxwell equations, in: More Progresses in Analysis, Proceedings of the 5th international ISAAC congress, Catania, Italy, July 25–30, 2005, pp. 753–762, World Scientific, Hackensack, NJ (2009).

P.C. Carrião, P.L. Cunha and O.H. Miyagaki, Existence results for the Klein-Gordon-Maxwell equations in higher dimensions with critical exponents, Commun. Pure Appl. Anal. 10(2) (2011), 709 – 718, doi:10.3934/cpaa.2011.10.709.

P.C. Carrião, P.L. Cunha and O.H. Miyagaki, Positive ground state solutions for the critical Klein-Gordon-Maxwell system with potentials, Nonlinear Anal. 75(10) (2012), 4068 – 4078, doi:10.1016/j.na.2012.02.023.

D. Cassani, Existence and non-existence of solitary waves for the critical Klein-Gordon equation coupled with Maxwell’s equations, Nonlinear Anal. 58(7-8) (2004), 733 – 747, doi:10.1016/j.na.2003.05.001.

S.J. Chen and S.Z. Song, Multiple solutions for nonhomogeneous Klein-Gordon-Maxwell equations on R3, Nonlinear Anal. Real World Appl. 22 (2015), 259 – 271, doi:10.1016/j.nonrwa.2014.09.006.

S.J. Chen and C.L. Tang, Multiple solutions for nonhomogeneous Schrödinger-Maxwell and Klein-Gordon-Maxwell equations on R3, NoDEA Nonlinear Differential Equations Appl. 17(5) (2010), 559 – 574, doi:10.1007/s00030-010-0068-z.

P.L. Cunha, Subcritical and supercritical Klein-Gordon-Maxwell equations without Ambrosetti-Rabinowitz condition, Differential Integral Equations 27(3-4) (2014), 387 – 399, URL http: //projecteuclid.org/euclid.die/1391091371

T. D’Aprile and D. Mugnai, Non-existence results for the coupled Klein-Gordon-Maxwell equations, Adv. Nonlinear Stud. 4(3) (2004), 307 – 322.

T. D’Aprile and D. Mugnai, Solitary waves for nonlinear Klein-Gordon-Maxwell and Schrödinger-Maxwell equations, Proc. Roy. Soc. Edinburgh Sect. A 134(5) (2004), 893–906, doi:10.1017/S030821050000353X.

P. d’Avenia, L. Pisani and G. Siciliano, Dirichlet and Neumann problems for Klein-Gordon-Maxwell systems, Nonlinear Anal. 71(12) (2009), e1985–e1995, doi:10.1016/j.na.2009.02.111.

P. d’Avenia, L. Pisani and G. Siciliano, Klein-Gordon-Maxwell systems in a bounded domain, Discrete Contin. Dyn. Syst. 26(1) (2010), 135 – 149, doi:10.3934/dcds.2010.26.135.

L. Ding and L. Li, Infinitely many standing wave solutions for the nonlinear Klein-Gordon-Maxwell system with sign-changing potential, Comput. Math. Appl. 68(5) (2014), 589 – 595, doi:10.1016/j.camwa.2014.07.001.

X. He, Multiplicity of solutions for a nonlinear Klein-Gordon-Maxwell system, Acta Appl. Math. 130 (2014), 237 – 250, doi:10.1007/s10440-013-9845-0.

W. Jeong and J. Seok, On perturbation of a functional with the mountain pass geometry, Calc. Var. Partial Differential Equations 49(1–2) (2014), 649 – 668.

L. Li and C.L. Tang, Infinitely many solutions for a nonlinear Klein-Gordon-Maxwell system, Nonlinear Anal. 110 (2014), 157 – 169, doi:10.1016/j.na.2014.07.019.

Z. Liu and Z.Q. Wang, On Clark’s theorem and its applications to partially sublinear problems, Ann. Inst. H. Poincaré Anal. Non Linéaire 32(5) (2015), 1015 – 1037, doi:10.1016/j.anihpc.2014.05.002.

D. Mugnai, Solitary waves in abelian gauge theories with strongly nonlinear potentials, Ann. Inst. H. Poincaré Anal. Non Linéaire 27(4) (2010), 1055 – 1071, doi:10.1016/j.anihpc.2010.02.001.

G. Vaira, Semiclassical states for the nonlinear Klein-Gordon-Maxwell system, J. Pure Appl. Math. Adv. Appl. 4(1) (2010), 59 – 95.

F. Wang, Ground-state solutions for the electrostatic nonlinear Klein-Gordon-Maxwell system, Nonlinear Anal. 74(14) (2011), 4796 – 4803. doi:10.1016/j.na.2011.04.050.

F. Wang, Solitary waves for the Klein-Gordon-Maxwell system with critical exponent, Nonlinear Anal. 74(3) (2011), 827 – 835, doi:10.1016/j.na.2010.09.033.

DOI: http://dx.doi.org/10.26713%2Fcma.v9i2.641


  • There are currently no refbacks.

eISSN 0975-8607; pISSN 0976-5905